# SDR DL73S030400

- Difficulty date: April 29, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N303DL
- Make and model: Boeing 737232
- Aircraft serial: 23075
- Aircraft time: 56,159 hours, 42,146 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR TO FUSELAGE SKIN WHERE CRACKS WERE FOUND DUE TO INSPECTION EO 5-75366-12AD.  A/C WILL BE REPAIRED PER ERA 384984-14.
